MathSciNet Relay Station
MathSciNet bibliographic data
MR2279680 60F15 (15A18 62H99)
Baik, Jinho; Silverstein, Jack W. Eigenvalues of large sample covariance matrices of spiked population models. J. Multivariate Anal. 97 (2006), no. 6, 1382–1408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement